Pacific Journal of Mathematics

Visibility manifolds.

P. Eberlein and B. O'Neill

Article information

Source
Pacific J. Math., Volume 46, Number 1 (1973), 45-109.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102946601

Mathematical Reviews number (MathSciNet)
MR0336648

Zentralblatt MATH identifier
0264.53026

Subjects
Primary: 53C20: Global Riemannian geometry, including pinching [See also 31C12, 58B20]

Citation

Eberlein, P.; O'Neill, B. Visibility manifolds. Pacific J. Math. 46 (1973), no. 1, 45--109. https://projecteuclid.org/euclid.pjm/1102946601


Export citation

References

  • [1] D. V. Anosov, Geodesic flows on closed Riemannianmanifolds of negative curva- ture, Proceedings of the Steklov Institute, Number 90.
  • [2] R. Bishop and R. Crittenden, Geometry of manifolds,Academic Press, New York, 1964.
  • [3] R. Bishop and B. O'Neill, Manifoldsof negative curvature,Trans. Amer. Math. Soc, 145 (1969) 1-49.
  • [4] H. Busemann, The geometry of geodesies, Academic Press, New York, 1955.
  • [5] W. Byers, On a theorem of Preissmann,Proc. Amer. Math. Soc, 24 (1970) 50-51.
  • [6] J. Cheeger and D. Gromo]],On compact manifolds of nonnegative curvature, preprint (1970), S.U.N.Y. at Stonybrook.
  • [7] P. Eberlein, Geodesic flows in negatively curved manifolds, to appear.
  • [8] P. Eberlein, Product manifolds that are not negative space forms, to appear.
  • [9] D. Gromoll and J. Wolf, Some relations between the metric structure and the alge- braic structureof the fundamentalgroup in manifoldsof nonpositivecurvature, preprint (1970), S.U.N.Y. at Stonybrook and U. C. Berkeley.
  • [10] G. Hedlund, The dynamicsof geodesic flows, Bull. Amer. Math. Soc, 45 (1939) 241-260.
  • [11] E. Hopf, Ergodentheorie, Ergebnisse der Mathematik 5, 1937.
  • [12] S. Kobayashi and K. Nomizu, Foundations of DifferentialGeometry, Wiley (Inter- science, New York, 1963, 1969).
  • [13] B. O'Neill, Axioms for Hadamard manifolds, to appear.
  • [14] A. Preissmann, Quelques proprietes globales des espaces de Riemann, Comm. Math. Helv., 15 (1942-43), 175-216,
  • [15] H. Seifert and C. Weber, Die Beiden dodekaeder-rdume, Math. Zeitschrift, 37 (1933) 237-253.